# SDR AALA202402087455

- Difficulty date: February 5, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 18,655 hours, 4,768 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252162
- Part serial: L463360
- Condition: Scratched
- Location: Cockpit Rt
- Part time: 18,655 hours, 4,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: F/O SLIDING WINDOW HAS MULTIPLE SCRATCHES CAUSING VISUAL IMPAIRMENT. REPLACED F/O SLIDING WINDOW PANEL.
